# SDR HEEA0016427

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Transmitter
- Part number: ELT910
- Condition: Malfunctioned
- Location: Elt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT PERIODICALLY SELF-ACTIVATES WITHOUT REASON.
